# SDR CALA9801374

- Difficulty date: July 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14534
- Make and model: Doug DC-9-32
- Aircraft serial: 47110
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1019
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TWO .5 INCH CRACKS AT FASTENERS IN LEFT FUSELAGE SKIN AT STA 1019 ABOVE PYLON.  THE AREA WAS REPAIRED IAW SRM 53-04, FIGURE 27.
